Doctor insights on:
If I Had An Abortion And Have Diarrhea Does That Mean I Have An Infection
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
If breath test showed positive bacteria overgrowth. Does that mean u have infection or just bacteria out of wack? Have soft loose stools. Lack appetit
I had an abortion 2 weeks ago the first week was fine now I have migraines light sensitivity, nausea and diarrhea. im so scared of infection?
It's very unlikey: if you had your procedure done by Health Care Professional(s) that you have an infection. It may very well be that you are a bit upset about the abortion itself!!! It's time to have a face to face talk with either your Primary Care Professional (if you have a good relationship with him/her or with a Licensed Counselor. Ask your PCP for a suggestion.... and TRY to RELAX! Hope this helps Dr Z ...Read more
Hi i had an abortion on the 5 of January and started having diarrhea on the 15th of January. It has not stopped and its after every time i eat something. Today part of it was transparent. Should i be worried ? What can this be?
Diarrhea: This has many potential causes and you should be seen and evaluated by a doctor with experience in seeing patients with such a history. Good luck ...Read more
Just had pill abortion then iuc 5year implanted, been a week healed and now I am peeing brown, bleeding vaginally black and diarrhea? What should I do
Retained Products: The only thing i cannot explain here is the dark urination, which if you're sure is not mixed with vaginal discharge, you should seek care for possible urinary infection or kidney injury. The dark vaginal discharge could be remnants from your procedure which your uterus is now expelling. Not dangerous unless with fevers, pain, bleeding more than a pad/hr, or foul smelling discharge. ...Read more
I am choosing a medical abortion. About 11 hours after taking mifeprex, i had horrible diarrhea and stomach cramps. Is this normal?
I had surgical abortion 15days ago.The next days I begin to have severe diarrhea plus abdominal cramp.Can u please help me what to do to stop diarrhea
3yr old went from loose brown stool to thick light green seedy&mucousy stool. She has had loose stools for several days.Should I worry?Is it infection
Don't worry: Best advice : avoid dairy, bananas and rice and toast and tea for a few days until poops better ...Read more
Loose stools since one week . Stool test indicated infection so done wid taxim -o.Course ,but now it's even worse , giving enterogermina but no effect?
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
- Talk to a doctor live online for free
- What is the best treatment for expressive difficulty?
- Over the counter treatment for dupuytrens contracture
- Mucus build up
- Ask a doctor a question free online
- Canine cystitis
- Treatment for disk herniation
- Left arm pinched nerve
- Talk to a urgent care specialist online for free